Today is the first day i started taking prozac 10mg,are the side effects right away or does it have to be in your system for awhile before you notice side effects if any?
HI,i have been on prozac for a while and the first thing i noticed the day i started taking it was i got really sleepy and tired so i had to take it a night which has been doing great,but that is the only side effect that i know alot of people has had when they first start,but everyone is differant so just be aware of any new feelings and problems you might have from taking prozac,and see your doc at once if any of them become bothersome,hope this helps.kelly
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2011 • 1 answer
Anyone taking imipramine & prozac together, any side effects? Should I have weaned off Prozac first?
Posted 12 Jun 2011 • 1 answer
Posted 22 Jul 2011 • 3 answers
Posted 4 Mar 2012 • 4 answers
Posted 17 Dec 2013 • 2 answers